ISBN 9788126919703,Mathematical Statistics, Vol. 1

Mathematical Statistics, Vol. 1

Author:

K. R. Gupta

Publisher:

Atlantic Publisher

Rs1121 Rs1495 25% OFF

Availability: Available

Usually ships in: 2-3 business days

(Free Delivery)

We Accept
ISBN 9788126919703
Check delivery information
 
ISBN 9788126919703
Publisher

Atlantic Publisher

Publication Year 2015
ISBN-13

ISBN 9788126919703

ISBN-10 8126919701
Binding

Hardback

Number of Pages 648 Pages
Language (English)
Subject

Literature: texts

N.A.
Scroll